• joany's Avatar

    joany started following

    User: GregP_WN

  • joany's Avatar

    joany shared an experience

    Drug or Chemo Therapy (Arimidex/Anastrozole): I have taken it for a year and experience hot flashes. Now I am experiencing a burning sensation on the bottoms and tops of my feet.

  • joany's Avatar

    joany shared an experience

    Celebration (Finished treatment): Finished the chemo.

  • joany's Avatar

    joany shared an experience

    Procedure or Surgery (Breast Reconstruction (Implant)): When the doctor was doing my mastectomy they discovered another cancer in the breast that didn't show in the xrays. This cancer was different.

  • joany's Avatar

    joany shared an experience

    Drug or Chemo Therapy (Chemotherapy): I lost my hair and had some neoropathy in my feet.

  • joany's Avatar

    joany shared an experience

    Oh No (Cancer is back/Recurred ): After 18 years of cancer free, I got cancer in the other breast.